Ideals and finiteness conditions for subsemigroups

Robert Gray, V Maltcev, JD Mitchell, N Ruskuc

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
8 Downloads (Pure)


In this paper we consider a number of finiteness conditions for semigroups related to their ideal structure, and ask whether such conditions are preserved by sub- or supersemigroups with finite Rees or Green index. Specific properties under consideration include stability, $\mathcal{D}=\mathcal{J}$ and minimal conditions on ideals.
Original languageEnglish
Pages (from-to)65-86
Number of pages22
JournalGlasgow Mathematical Journal
Issue number01
Early online date13 Aug 2013
Publication statusPublished - Jan 2014

Cite this